# SDR CALA2025082508079

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 48,976 hours, 4,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A CREW BUNK EMERG. FLASHLIGHT INOP REPLACED EMER LIGHT ASSY .CHK OK.  REF.DMC-B787-A-25-64-00-00B-921A-A AND TEST OK REF PER DMC-B787-A-25-64-00-04B-320A-A.
